# SDR 2007UALA00047

- Difficulty date: January 5, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 46,361 hours, 8,990 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3F AFT EEL LIGHT IS MISSING.  *S/D*  REPLACED AFT EEL LIGHT ASSY AT SEAT 3F.  OPS CHECK GOOD.
